Treatment side effects

  • 1 reply
  • 8 subscribers
  • 817 views

I've noticed that my tongue is very very tingly after a sip of white wine. It's never happened before. This follows surgery on my jaw to remove the cancer, radiotherapy and chemotherapy and now some medication for tooth ache. 

So why this off sensation in my tongue  so much that white wine is off the menu 

  • Hi  I have no experience of this but let’s look for others to pick up on your post.

    I see you have posted in our Head and neck cancer support group before, this may be a good place to ask your question as you will connect with others with the same cancer type.

    You can also post your question to our Csncer z nurse steam in our Ask an Expert section but do allow a few working days for a reply.

    Mike (Thehighlander)

    It always seems impossible until its done - Nelson Mandela

    Community Champion Badge